# SDR 2013FA0000001

- Difficulty date: October 30, 2012
- Submitted: January 2, 2013
- Operation: General aviation
- Aircraft: N827SB
- Make and model: Beech 400A
- Aircraft serial: RK2
- Engine: Pwa JT15D5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: L305649
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, CREW NOTICED A DRAG AND A PULL TO THE LEFT AS THE PLANE SLOWED DOWN.  NOTICED IT WAS TAKING MORE POWER THAN NORMAL TO MAKE THE ACFT MOVE FORWARD.  STOPPED ACFT TO INVESTIGATE THE PROBLEM.  FOUND A FLAT TIRE AND WHEN MX ARRIVED AT THE ACFT THEY FOUND A DAMAGED WHEEL, BRAKE ASSY, AND AXEL, WHICH WAS CAUSED BY A FAILED INNER WHEEL BEARING ON THE LT MAIN.
